RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 12, Pages 1796–1812 (Mi msb1415)  

This article is cited in 2 scientific papers (total in 2 papers)

Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)

S. S. Ryshkov, R. M. Erdahl


Abstract: After giving a brief introduction to our new “theory of dual systems of integer vectors”, we give the first applications to the theory of positive quadratic forms. We consider the question of enumerating the $L$-polytopes of lattices, paying particular attention to the case of five-dimensional lattices. The results reported in this paper were announced earlier by the authors in Doklady [1]; here we give the details.

Full text: PDF file (2099 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1993, 74:2, 541–554

Bibliographic databases:

MSC: Primary 11H55, 52C17, 11H31; Secondary 52C22, 51M20, 52B20
Received: 15.10.1990

Citation: S. S. Ryshkov, R. M. Erdahl, “Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)”, Mat. Sb., 182:12 (1991), 1796–1812; Math. USSR-Sb., 74:2 (1993), 541–554

Citation in format AMSBIB
\Bibitem{RysErd91}
\by S.~S.~Ryshkov, R.~M.~Erdahl
\paper Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 12
\pages 1796--1812
\mathnet{http://mi.mathnet.ru/msb1415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138636}
\zmath{https://zbmath.org/?q=an:0774.52009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..74..541R}
\transl
\jour Math. USSR-Sb.
\yr 1993
\vol 74
\issue 2
\pages 541--554
\crossref{https://doi.org/10.1070/SM1993v074n02ABEH003361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993KY61400015}


Linking options:
  • http://mi.mathnet.ru/eng/msb1415
  • http://mi.mathnet.ru/eng/msb/v182/i12/p1796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Erdahl R., Ryshkov S., “On Lattice Dicing”, Eur. J. Comb., 15:5 (1994), 459–481  crossref  mathscinet  zmath  isi
    2. Proc. Steklov Inst. Math., 239 (2002), 159–167  mathnet  mathscinet  zmath
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:241
    Full text:82
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019